TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

New accurate method for solving fourth order two-dimension evolution equations

, *

* Corresponding author · click or hover a name for details

pp. 1269–1276Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2217XML
Received:
05 Feb 2025
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2217
Pages:
1269–1276

Abstract

In this article, a 4th order non-linear two-dimension evolution equation as a kind of partial differential equations and its reduction is studied and solved by efficient approach to get exact solution. This type of differential equations represents mathematical models of various physical phenomena in the real world. The authors reduced the order of partial differential equation by using inverse operator for the linear partial derivative with respect to the time independent variable. Then the unknown dependent function u can be expressed as infinite series. Two illustrated examples are introduced and the results show the proposed approach is reliable, effective and direct so can be used to solve any differential equation. 

Keywords

Subject Classifications

13C1514M07

References

[1] S. J. Mohammed and M. A. Mohammed, “Runge-Kutta numerical method for solving nonlinear influenza model,” J. Phys.: Conf. Ser., vol. 1879, no. 3, pp. 012001 (2021).
[2] M. A. Hassan, “Estimate the effect of rainwaters in contaminated soil by using Simulink technique,” J. Phys.: Conf. Ser., vol. 1003, pp. 012057 (2018).    
[3] M. A. Mohammed, S. A. Al-Taie, A. M. Al-Rashed, and S. S. M. Al-Dabbagh, “A non-conventional hybrid numerical approach with multi-dimensional random sampling for cocaine abuse in Spain,” Int. J. Biomath., vol. 11, no. 8, pp. 1850110 (2018).
[4] L. Naji and I. N. Abood, “Persons camp using interpolation method,” J. Phys.: Conf. Ser., vol. 1003, pp. 012055 (2018).
[5] N. Al-Noor and T. Al-Noor, “Estimate the rate of contamination in Baghdad soils by using numerical method,” J. Phys.: Conf. Ser., vol. 1294, pp. 012001 (2019).
[6] Z. H. Kareem, “Solving three-dimensional groundwater recharge based on decomposition method,” J. Phys.: Conf. Ser., vol. 1530, pp. 012001 (2020).
[7] Z. H. Kareem, “Solution of modified equal width equation using quartic trigonometric-spline method,” J. Phys.: Conf. Ser., vol. 1664, pp. 012033 (2020).
[8] M. Enadi, “New approach for solving three dimensional space partial differential equation,” Baghdad Sci. J., vol. 16, no. 3, pp. 786-792 (2019).
[9] F. F. Ghazi, “New approach for solving two dimensional spaces PDE,” J. Phys.: Conf. Ser., vol. 1530, pp. 012066 (2020).
[10] N. A. Hussein, “Exact soliton solution for systems of non-linear (2+1) D-Des,” AIP Conf. Proc., vol. 2834, pp. 080137 (2023).
[11] N. A. Hussein, “Solitary wave solution of Zakharov-Kuznetsov equation,” AIP Conf. Proc., vol. 2398, pp. 012001 (2022).
[12] Z. H. Kareem, “Recent modification of decomposition method for solving wave-like equation,” J. Interdiscip. Math., vol. 26, no. 5, pp. 809-820 (2023).
[13] Z. H. Kareem, “Efficient modification of the decomposition method for solving a system of PDEs,” Iraqi J. Sci., vol. 62, no. 9, pp. 3061-3070 (2021).
[14] A. H. Khamas, “New approach for calculate exponential integral function,” Iraqi J. Sci., vol. 64, no. 8, pp. 4034-4042 (2023).
[15] N. A. Hussein, “Efficient approach for solving (2+1) D-differential equations,” Baghdad Sci. J., vol. 18, no. 1, pp. 166-174 (2023).
[16] H. Jamil and T. H. Al-Noor, “Hookah smoking with health risk perception of different types of tobacco,” J. Phys.: Conf. Ser., vol. 1664, pp. 012001 (2020).
[17] N. A. Hussein, “Solitary wave solution of Zakharov-Kuznetsov equation,” AIP Conf. Proc., vol. 2398, pp. 012001 (2022).
[18] N. A. Hussein, “Exact solution for systems of nonlinear (2+1) D-differential equations,” Iraqi J. Sci., vol. 63, no. 10, pp. 4388-4396 (2022).
[19] A. Q. I. Abed, “Efficient method for solving fourth order PDEs,” J. Phys.: Conf. Ser., vol. 1818, pp. 012166 (2021).
[20] Z. H. Kareem, “New modification of decomposition method for solving high order strongly nonlinear partial differential equations,” AIP Conf. Proc., vol. 2398, pp. 060036 (2022).
[21] Z. H. Kareem, “New soliton solution of non-linear (3+1) D-mKdV, (3+1) D-KP and (3+1) D-gKP equation,” AIP Conf. Proc., vol. 3036, pp. 012001 (2024).
[22] H. B. Shelash, H. H. Ahmad, and A. J. Obaid, “On characterizations some of subgroups of the dihedral group D2n,” J. Discrete Math. Sci. Cryptogr., vol. 26, no. 4, pp. 1157–1162, 2023. doi: 10.47974/JDMSC-1553.

Views: 208Downloads: 124Citations: 1